Women's Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

problems with yaz

Collapse
X
Collapse
  • Filter
  • Time
  • Show
Clear All
new posts

  • (sorry for bringing up an older thread, i know that can be a pain on other forums)

    k, so i actually have a question about yaz for others who have been on it. about a year ago i went to my doctor telling him i always got severely depressed around my period. so he put me on yaz, saying i had PMDD. so i took it for the 3 months, and it was actually working pretty well so i went for another prescription. on the 4th month, i noticed a lump on my left boob, and i noticed it would shrink and grow depending on whether i was taking the pills or placebos. i asked my doctor and he basically told me there was nothing he could do about it, it's not abnormal for women to develop "cysts" and they can get bigger or smaller depending on your hormone levels.
    has anyone else had this problem? it was the first birth control i had ever used so i was assuming it was just the brand. but i got put on tri-cyclen last month after being off yaz for months and it just kinda stayed there, and now that i'm on another pill it's still doing the same thing. anyone else have this issue? it's suuuper uncomfortable, like i want it removed but my doctor just said it's not worth it cause of the scar tissue and it's possible it could re-appear.

    Comment

    or

    Womens Health orange logoGet The Newsletter

    Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

    Latest Activity On Our Forums

    Collapse

    Latest Topics On Our Forums

    Collapse

    Working...
    X